MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 23X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 23X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305145
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: one photo was provided.It shows packaging blisters from the top and bottom.The lot# was printed.The expiration date is missing.This would have happened during the multivac packaging process.The bottom web is formed to create a kind of nest and the part is placed in the "nest".Then the top web is placed, and the blister is sealed, then the variable data is printed.In this case the missing variable data was not printed and was not detected in the next processes.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Investigation conclusion: this is the 1st complaint for lot # 9057712 for this type of defect or symptom.There was no documentation for this type of defect during the entire production run of this batch.Root cause description: this would have happened during the multivac packaging process.Rationale: capa not required at this time.
 
Event or Problem Description
It was reported that 8 needles 23x1 rb experienced no label or missing label information.Product defect was noted prior to use.The following information was provided by the initial reporter: material no.: 305145 batch no.: 9057712.Syringes missing expiration date and lot numbers missing numbers/hard to read.

Brand Name
NEEDLE 23X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key9868320
Report Number1911916-2020-00285
Device Sequence Number16307163
Product Code FMI
UDI-Device Identifier30382903051459
UDI-Public30382903051459
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305145
Device Catalogue Number305145
Device Lot Number9057712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;